# SDR AALA20040839

- Difficulty date: August 11, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N452AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49553
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - RIGHT HAND OVERHEAD EMERGENCY LIGHT AT STATION 1296 IS INOPERATIVE.  REPLACED WIRE TO L794N20 ON L2 615 FOR RIGHT HAND OVERHEAD EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
